# SDR DXTA2012060404986

- Difficulty date: June 3, 2012
- Submitted: June 11, 2012
- Operation: Air carrier
- Aircraft: N943QS
- Make and model: Cessna 750
- Aircraft serial: 7500043
- Aircraft time: 12,088 hours, 7,625 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Fairing
- Part number: 67101502
- Condition: Damaged
- Location: Mlg
- Part time: 12,088 hours, 7,625 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

PLACED GEAR HANDLE TO DOWN POSITION DURING FLIGHT,  NOSE GEAR MADE A VERY HARD AND LOUD BANG FOLLOWED BY AN UNUSUAL VIBRATION AND WIND NOISE AT 190KTS.  SLOWED BELOW APROX 160KTS THE NOISE & VIBRATION WENT AWAY.  REMOVED DEBONDED NOSE GEAR ACTUATOR DOOR CLOSEOUT PANEL IAW MM 32-30-03 & 52-80-20.  OPS CHECKED GOOD DURING GEAR SWING.
